Jump to content

sieve820

Member Since 17 Jan 2013
Offline Last Active Apr 05 2014 07:38 AM

Topics I've Started

Minocycline Causing Whiteheads?

14 July 2013 - 05:10 PM

I've been on minocycline for a little bit over a month. I'm taking it for a combination of cystic acne and mild staph boils. It's gotten rid of both of these things, the only problem is that suddenly after 1 month I started breaking out with lots of tiny whiteheads all over my forehead/nose/cheeks. I'm assuming this is being caused by the minocycline. Has anybody else had any issues with this? These whiteheads seem like the type of acne that's probably treatable with BP, but I'm just wondering if anybody else has had the same problem with minocycline and has any advice. I'm curious if this is going to be a long-term problem or something that will stop once I stop taking the medication


How To Stick To An Acne Diet Without Losing Weight

12 May 2013 - 11:59 AM

I've tried the whole acne diet before, cutting out sugar, grains, and dairy. It's hard enough to maintain the discipline to eat this way, but what makes it more difficult for me is that I'm really skinny - 5'8", ~112 lbs. Actually I used to be closer to 120, but since trying this diet back in November I lost 6 or 7 lbs in a few weeks and haven't been able to really gain it back. I also didn't see any results on my acne, in fact it got worse. I was planning on trying this diet again, but I also wanted to get back to the gym soon and I'm not sure if I even should if I'm not getting any carbs. I was wondering if anybody had any tips on sticking with an acne diet and keeping their weight up?